Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from bloating, fatigue, constipation and headaches. High EBV and WBC count. Sleep study suggested. Severe backache and bleeding gums. Cardura prescribed

Hi, I am a 46 year old female who has not been feeling well for 4 years. It started as fatigue , bloating , constipation and headaches. I went to an immunologist and he found that my wbc count is high and ebv count. I took shots for 2 years with no change, in fact it got worse. I went to Mayo Clinic and they said stress and wanted me to do a sleep study. Two weeks ago on a Thursday I woke up with a terrible backache and I could not urinate or deficate and I have had a pressure (like crowning). I went to my GP and he said there was blood and bacteria in my urine, which he said isn t possible, gave me an antibiotic and that was that. The following Tuesday I went to the ER. I had a series of tests run...Dr. said he could see I had a large amount of fecal matter and he could give me something for pain. I declined. I called a urologist and he did some scope in my urethra to my bladder. He did not say why I couldn t urinate but prescribed me 1mg Cardura and told me to come back in a month. I have been able to urinate since that day (once in a while a little difficult). Friday I was in so much pain and could not deficate that I took 4 dulcolax. Saturday morning I was able to have two normal bowel movement (no diarhea). By Sunday night the pain was so bad I thought I was going to pass out. I took 4 dulcolax again, today I have had one normal bowel movement with bleeding. Tonight I went to use the waterpik and my gums immediately started bleeding. This has never happened before. As I am typing this I can feel the swelling start and the pressure so I took 4 dulcolax. I have never taken this many laxitives in my life. I know something is terribly wrong what should I do?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of CONSTIPATION may be the underlying cause for your sufferings.

-     Always results in a build-up of dangerous toxins and danger of AUTO INTOXICATION, which is acknowledged to be the main cause of many of today’s degenerative and life-threatening diseases .may result in a constant state of fatigue, sickness ,and lethargy.
-     May result in;
1. COLITIS;inflammation arising from the decomposition of blocked faecal waste.

2.SPASTIC BOWEL; if the colon muscle is over worked and tense trying to push through faecal matter it will go into a spasm-a chronic tightening of the fibres of the muscles.

3. BALLOONING; when faeces accumulate and stretch the bowel walls into enormous balloon shapes.

4. STRICTURE;a chronic narrowing of the colon, usually following inflammation, resulting from accumulation of faeces

5.PROLAPSE OF THE TRANSVERSE COLON; due to overload of accumulating faecal matter-resulting in pressure on the lower organs.

diet to follow

-cut down on acid forming foods such as proteins and refined carbohydrates and
-increase Alkali -forming food such as vegetables,fruits and salad

I hope this is helpful for you, thank you
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor